# SDR SIMA20160604003

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,829 hours, 22,680 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DECLARED EMER, INBD FLT SPOILERS & INBD FLT SPOILERONS CAUTION LIGHTS MESSAGES POSTED ON DESCEND.  MESSAGE FLT LANDED SAFELY.  INTEGRATED MDC FOUND SPOILERS RT INBD MFS PCU JAM B1-007910.  PERFORMED SPOST REST.  PERFORMED OPS CHECK IAW ETN-CR-27-093.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
